advertisement
Question
Posted by: Dinah Peters | 2011/12/09

Heavy burning in vagina

I''m taking Premarin, is 53yrs old but suffers from a burning feeling in my vagina. Tried Vagifem and Premarin. Gynies think I overreact, but I can''t handle it anymore!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You might try Premarin vaginal cream as well as oral HRT. ALso check that you don't have thrush.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/12/12

You might try Premarin vaginal cream as well as oral HRT. ALso check that you don't have thrush.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement